# SDR QXEA0202153

- Difficulty date: December 10, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 2,830 hours, 2,356 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 766367A
- Part serial: 0130
- Condition: Failed
- Location: L/E Slat
- Part time: 2,830 hours, 2,356 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

PDX - CREW REPORTED A INTERMITTENT SLAT FAULT MESSAGE DURING DESCENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE RIGHT NR 6 SLAT ACTUATOR.  THE OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
